# SDR CA970526006

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206030446001F
- Condition: Cracked
- Location: T/R Gearbox
- Part time: 9,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT TAIL ROTOR GEARBOX ATTACHMENT POINT.  LEFT REAR BOLT HOLE.  AIRCRAFT TT:  9,419 HOURS.
